Non-translation-invariant states in two dimensions

S. B. Shlosman

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We construct a class of models with translation-invariant interaction for which in dimension two there already exist non-periodic Gibbs states at low temperatures.

Original languageEnglish
Pages (from-to)497-504
Number of pages8
JournalCommunications in Mathematical Physics
Volume87
Issue number4
DOIs
Publication statusPublished - Dec 1983
Externally publishedYes

Fingerprint

Dive into the research topics of 'Non-translation-invariant states in two dimensions'. Together they form a unique fingerprint.

Cite this